# SDR FDEA202502150235

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,245 hours, 22,035 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Zone 200
- Component: Sign, Hnywl, FAILED
- Component part number: 1009841
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST FOUND EXIT LIGHT OVER  R 1 DOOR INOP.    WHILE TROUBLESHOOTING FOUND GROUND WIRE RECEPTACLE  ON BACK OF LIGHT UNIT BROKEN OFF.  REMOVED AND REPLACED R1 DOOR EXIT SIGN MODULE. OPS CHECK GOOD. PER SDR REQUIREMENTS THE UNSERVICEABLE.
